Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

We're building a better forum experience with you in mind. Beginning June 26, 2019, all Veritas Health forums will move to forum.veritashealth.com.

Learn More

Bone growth stimulator side effects

  1. I had c4-5 fusion 7 weeks ago.  Three weeks ago I was told to wear an Orthofix bone growth stimulator. Have to wear it for 4 hours a day for a minimum of 6 months.  Four days after I started I noticed I was feeling a little off.  The pain at surgery site seemed more painful than normal.  Several days later I noticed some dizziness and vertigo.  I also wear hearing aids and wonder if the magnetic pulses are interfering and causing problems in my ear.  This unit is very uncomfortable to wear and keeps hitting the back of my head when I take walks. Feel a like a harness for horse.  Anyone out there having problems wearing this unit?  Thanks in advance.
advertisement

Comments

  • Wore the same one 14 months post op after a non fusion. I also wear hearing aids and had no side effects. ( didn’t fuse either) they waited to long. Speak with your MD about this. Could be the stimulator but also might be another problem going on....David

    DavidG

    Veritas-Health Forum Moderator

Sign In or Register to comment.